# SDR AALA202301235077

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10184
- Aircraft time: 8,115 hours, 2,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: M3SP303004E
- Condition: Missing
- Location: Slide Reservoir
- Component: Reservoir, Aircruisers
- Component part number: 70200104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND OVERWING EXIT SLIDE INFLATION RESERVOIR IS MISSING ORIFICE FITTING MPN M3SP-303-004E FROM UNION FITTING ATTACHED TO THE VALVE/REGULATOR. MAINTENANCE REPLACED RESERVOIR ASSMEBLY PER AMM 25-62-46 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
